|CO2 levels and HAART
May 31, 2000
What happens if CO2 levels are continuously low while on HAART?
| Response from Dr. Henry
I am not sure what you mean my CO2 levels (those are not usually measured). If the HCO2 or bicarbonate levels are low that could mean an acid base disturbance that could be serious (such as lactic acidosis) and some of the HIV drugs could contribute to that. Diarrhea and vomiting also can produce their own form of acid-based disturbance so a good history and basic lab evaluation can usually sort that out. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Causes Elevated CO2 Levels?
- Can You Catch HIV From Blowjob From A Prostitute?
- Tingling In Feet After Anal Sex Condom Broke Worried I Have HIV
- Tingling In Fingers After Giving Handjob Worried I Have HIV
- Can Genital Warts Be Cured With Over The Counter Wart Medicine?
- Can You Get Hepatitis From A Kiss?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.